# SDR UPS04242428

- Difficulty date: May 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C SLIDE LATCH RING ON FWD E DOOR ESCAPE SLIDE AND GIRT BAR TO SLIDE COMPARTMENT LATCH CHAIN FOUND DISCONNECTED.  REPLACED RING AND CONNECTED CHAIN TO SLIDE LATCH IAW 25 -60-04.
